Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear and nonlinear boundary problems for harmonic functions


Author: M. H. Martin
Journal: Proc. Amer. Math. Soc. 10 (1959), 258-266
MSC: Primary 31.00; Secondary 35.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105569-9
MathSciNet review: 0105569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Weinstein, On surface waves, Canad. J. Math. vol. 1 (1949) pp. 271-278. MR 0030865 (11:65d)
  • [2] C. Neumann, Revision einiger allgemeinen Sätze aus der Theorie des Logarithmischen Potentials, Math. Ann. vol. 3 (1871). MR 1509706
  • [3] W. F. Osgood, Lehrbuch der Funktionentheorie, vol. 1, Berlin, 1920, p. 624.
  • [4] M. W. Steklov, Sur les problèmes fondamentaux de la physique mathématique, Ann. Sci. École Norm. Sup. vol. 19 (1902) pp. 455-490.
  • [R] Weinstock, Inequalities for a classical eigenvalue problem, Tech. Report 37. Contr. N6ori-106 Task Order 5 (NR-043-992) Department of Mathematics, Stanford University.
  • [5] J. B. J. Fourier, The analytic theory of heat, English translation by A. Freeman, 1888, p. 29 and p. 94.
  • [6] H. Lamb, Hydrodynamics, Cambridge, 1924, pp. 341-450.
  • [7] A. Weinstein, Ein hydrodynamicher Unitätssatz, Math. Z. vol. 19 (1924) pp. 265-275. MR 1544654
  • [8] K. Friedrichs, Über ein Minimumproblem für Potentialströmungen mit freien Rande, Math. Ann. vol. 109 (1933) in particular pp. 77-81.
  • [9] T. Carleman, Über eine nichtlineare Randwertaufgabe bei der Gleichung $ \Delta u = 0$, Math. Z. vol. 9 (1921) pp. 35-43. MR 1544450
  • [10] T. Boggio, Sulle funzioni di variabile complessa ui un'area circolare, Rendiconti della R. Accademia di Torino vol. 47 (1912) pp. 22-37.
  • [11] A. Weinstein, Fluid motion with free boundaries, Proceedings of the First Symposium in Applied Mathematics, American Mathematical Society, 1949, pp. 1-18. MR 0031871 (11:220d)
  • [12] H. Lewy, A note on harmonic functions and a hydrodynamical application, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 111-113. MR 0049399 (14:168c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.00, 35.00

Retrieve articles in all journals with MSC: 31.00, 35.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105569-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society